MathSciNet Relay Station
MathSciNet bibliographic data
MR2021271 (2004j:60047) 60F05 (40C05 41A36)
Fridy, J. A.; Goonatilake, R. A.; Khan, M. K. On Berry-Esseen bounds of summability transforms. Proc. Amer. Math. Soc. 132 (2004), no. 1, 273–282 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement